# SDR FDEA202103300799

- Difficulty date: March 30, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 68,799 hours, 23,602 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS  940     26-10  7568     30MAR21  JAX  FACT  U  AT CRUISE GOT INTERMITTENT L ENGINE FIRE WARNINGS. ALL ENGINE INDICATIONS AND AIRCRAFT PERFORMANCE  NORMAL. AFTER APPROXIMATELY 3 MINUTES OF INTERMITTENT WARNINGS THEY STOPPED AND DID NOT OCCUR AGAIN   DURING THE REMAINDER OF THE FLIGHT.       FACT 30MAR21 10:33   JAX U  REF B757 FIM 26-11-00 FT 802 FIG 103, PULLED AND REINSTALLED AFOLTS CARD REF B757   M.M. 26-10-01-4-0. FIRE SYSTEM TEST NORMAL AT THIS TIME.  NOTE: MEL STILL IN PLACE FOR   DEFERRED LOOP.
